MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC. THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARD XP, LANG SET A, NON-ROHS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
While preparing and inspecting the thermogard xp ivtm system (sn tgxp12184) for use, just prior to connecting the console to the patient, the customer noticed an unusual noise coming from the console's roller pump.As a result, the console was not used, and treatment was initiated with another console.It is unknown whether the reported issue caused any significant delay in treatment delivery.The patient's status information was requested, but the customer did not provide a response.
 
Additional Manufacturer Narrative
The thermogard xp ivtm system (sn (b)(6) was evaluated at the customer site.The reported complaint of unusual noise from the console's roller pump was confirmed during visual inspection and functional testing.The root cause was identified as a defective pump rotor head, likely resulting from wear and tear.The device's life expectancy is 5 years.The thermogard console was manufactured in january 2017 and is over 9 years old.Visual inspection revealed that one of the white roller guides was displaced, likely making noise by rubbing or scraping against the pump raceway.In addition, signs of wear were observed on the main roller, which may have contributed to noise generation during contact with the start-up kit (suk) tubing.These observations confirm the reported complaint, and the pump rotor head assembly needs to be replaced to address the issue.The thermogard xp ivtm system remained operational and passed preliminary functional testing.However, abnormal noise and looseness were noticed in the pump roller section, confirming the reported complaint.Replacement of the pump rotor head assembly is required to resolve the problem.Zoll is awaiting the customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for the thermogard xp ivtm system with serial number (b)(6).

Brand Name
THERMOGARD XP®
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose 95131
4084192347
MDR Report Key25247956
Report Number3010617000-2026-00325
Device Sequence Number9724774
Product Code NCX
UDI-Device Identifier00849111075022
UDI-Public00849111075022
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARD XP, LANG SET A, NON-ROHS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown